# SDR DL72L002018

- Difficulty date: October 6, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV NR 7 RIB OF SLAT FOUND TO BE CRACKED.  REMOVED LWR AFT SPAR REPAIR DOUBLER IN AREA, FABRICATED REPAIR DOUBLER PER MM 57-54-0, ROUTED OUT DAMAGE, INSTALLED DOUBLER AND FILLER PER MM 57-54-0, REINSTALLED SPAR DOUBLER.
